A few months back (March) I had intercourse with a "friend" and during the latter part of the month, I was experiencing some pain in my Vagina. It was itchy, sore and most horrible of all.. I had this awful green/yellow discharge. I had to change my underwear lots of times.
When I found out that I had trich, I bought Metronidazole and took 2grams (1 dosage) of it. Metronidazole made me feel really sick! Anyway, after a week I realized that I still had trich. Exactly the same symptoms were still there. So, I took Tinidazole.. a 2g dose. When will this take effect? I took tinidazole after I had dinner and went to sleep right away so that I won't feel the side effects of which I had when I took Metronidazole. Apparently it's been 1 1/2 days since I took Tinidazole and I'm waiting for my trich to be gone..
If the 2g tinidazole doesnt work, what else can I take? And the dosage?
Please help me.. this is really causing me so much pain.
How were you diagnosed with trich? Metronidazole should have cleared up your trich. Since this did not work, it's important that you discuss this with your doctor to make sure something else isn't going on. Also, did you drink when you took the metronidazole? Drinking while taking this medication can cause vomiting and sickness.
I'm a little bit curious why you are asking about dosage and what to take next. Is a doctor prescribing your meds?
My boyfriend and i were both given 2000MG 1 dose of Metronidazole, as far as i know Met would have cleared it up in one dose but sometimes you need to take it again. IF you have it and if you went back to the dr's and had them say it was still there.if not. I suggest not messing with antibiotics, they lower your immune system and make you VERY sick from the side effects.
if Flagyl 2 grams orally as single dose 500mg 4 pills didnt work then suggest you talk to your dr. as for Tinidazole, why would you take that after a week!!!!?????? sometimes the symptoms take awhile to clear like everything else.
they are both antibiotics so if one didnt work the other may not work
I currently have trick , i was experiencing all the same symptoms , pain when id urinate , bad odour discharge and also found out i had clamydia and that i was pregnant at the same time . I had only had sex with one person in a long period of time so i knew who my carrier was that passed it on to me . But my question is which medication is suited to be better ??
because i took a 5pill single dosage and all symptoms surely cleared up . But a week with in taking the pills i went for an abortion. And surely straight after all symptoms came back. Im a 21 year old female from new Zealand and never have i heard of this std before. I had to go back to my doctors to get my follow up test done and with out any doubts i was still carrying trick. I was then given a 7day course of 2pills 3 times daily because my chemist didn't have the correct dosage. Pills don't exactly agree with my taste buds cause at least 3 times i threw up just trying to take the pills. I am a drinker so ill admit i skipped a few days just to prevent any miss haps but i really need this trick to be gone . I haven't had no sexual contact since the person that actually passed it on to me which was nearly 5 months ago. Why won't it ago away is my immune system to weak to fight it off. Can tinidazole give me a better result ?? I really need my sex life back but to embarrassed to ever have sex again till i an told its gone for good . Is there any one that can help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.